# SDR REXA2017031300384

- Difficulty date: March 13, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 23,051 hours, 15,096 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Part serial: 01289
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RECIRC FAN FAULT STATUS MSG DISPLAYED ALONG WITH CBA5 POPPING AND A FAINT ELECTRICAL BURNING SMELL. REMOVED AND REPLACED NR 1 RECIR FAN IAW AMM 21-22-10.
